Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 56, NWS La Crosse, WI

June 21, 2007Dodge County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 5:54 AM CDT for Dodge County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 5:54 AM CDT (10:54 UTC)
Expired
Jun 21, 2007, 6:30 AM CDT
In force
36 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Dodge County, MN

The radar

The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:05 AM CDTTSTM WND DMG5 E Blooming Prairie, MNBRANCHES DOWN ON POWER LINES CAUSING ARCING AND SMOKING LINES VICINITY OF 750TH STREET AND 145TH AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:27 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 211054
SVRARX
MNC039-211130-
/O.NEW.KARX.SV.W.0056.070621T1054Z-070621T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
554 AM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DODGE COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 630 AM CDT

* AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR COUNTY ROADS 3 AND 6...OR ABOUT 11 MILES
  SOUTHWEST OF DODGE CENTER...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLAREMONT AND COUNTY ROADS 3 AND 6 AROUND 555 AM...
  HIGHWAY 30 AND COUNTY 3 AND HIGHWAY 56 AND COUNTY 6 AROUND 600
  AM...
  COUNTY ROADS 6 AND 9 AND GRAVES LANDING FIELD AROUND 605 AM...
  HAYFIELD AROUND 610 AM...
  HIGHWAY 30 AND COUNTY 15 AND OSLO AROUND 620 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4407 9307 4385 9305 4385 9269 4393 9269

$$

BOYNE
5 follow-up statements
000 
WWUS53 KARX 211102
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
602 AM CDT THU JUN 21 2007

MNC039-211130-
/O.CON.KARX.SV.W.0056.000000T0000Z-070621T1130Z/
DODGE MN-
602 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN DODGE COUNTY...

AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS 5 AND 6...OR 8 MILES
SOUTHWEST OF DODGE CENTER...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAYFIELD AND COUNTY ROADS 6 AND 9 AROUND 610 AM...
  OSLO AROUND 620 AM...
  HIGHWAY 30 AND COUNTY 15 AROUND 625 AM...

LAT...LON 4407 9307 4385 9305 4385 9269 4393 9269

$$

BOYNE
000 
WWUS53 KARX 211106
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
606 AM CDT THU JUN 21 2007

MNC039-211130-
/O.CON.KARX.SV.W.0056.000000T0000Z-070621T1130Z/
DODGE MN-
606 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN DODGE COUNTY...

AT 602 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR GRAVES LANDING FIELD...OR 8 MILES
SOUTH OF DODGE CENTER...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OSLO AROUND 620 AM...
  HIGHWAY 30 AND COUNTY 15 AROUND 625 AM...

LAT...LON 4407 9307 4385 9305 4385 9269 4393 9269

$$
000 
WWUS53 KARX 211117
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
616 AM CDT THU JUN 21 2007

MNC039-211130-
/O.CON.KARX.SV.W.0056.000000T0000Z-070621T1130Z/
DODGE MN-
616 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN DODGE COUNTY...

AT 611 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS
3 AND 6...OR 11 MILES SOUTHWEST OF DODGE CENTER...MOVING SOUTHEAST AT
25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 30 AND COUNTY 3 AND HIGHWAY 56 AND COUNTY 6 AROUND 625
  AM...
  HAYFIELD AND COUNTY ROADS 6 AND 9 AROUND 630 AM...

LAT...LON 4407 9307 4385 9305 4385 9269 4393 9269

$$

BOYNE
000 
WWUS53 KARX 211122
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 AM CDT THU JUN 21 2007

MNC039-211130-
/O.CON.KARX.SV.W.0056.000000T0000Z-070621T1130Z/
DODGE MN-
622 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN DODGE COUNTY...

AT 619 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 30
AND COUNTY 3...OR 11 MILES SOUTHWEST OF DODGE CENTER...MOVING
SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAYFIELD AND COUNTY ROADS 6 AND 9 AROUND 630 AM...

LAT...LON 4407 9307 4385 9305 4385 9269 4393 9269

$$

BOYNE
000 
WWUS53 KARX 211128
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
628 AM CDT THU JUN 21 2007

MNC039-211138-
/O.EXP.KARX.SV.W.0056.000000T0000Z-070621T1130Z/
DODGE MN-
628 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DODGE COUNTY EXPIRES
AT 630 AM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4407 9307 4385 9305 4385 9269 4393 9269

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:20 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 21, 3:20 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT THU JUN 21 2007

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT

FORECAST CONCERNS INCLUDE HEAVY RAIN AND SEVERE WEATHER POTENTIAL
TODAY THROUGH TONIGHT...THEN LINGERING RAIN CHANCES THROUGH SATURDAY
MORNING.

RADAR PRETTY LIT UP EARLY THIS MORNING WITH STRONG THUNDERSTORM
ACTIVITY ALONG A NEARLY STATIONARY FRONTAL BOUNDARY WHICH HAS LAID
UP FROM WEST TO EAST ACROSS SOUTHERN MN THROUGH CENTRAL WI.
HAIL...SOME UP TO HALF DOLLAR SIZE WAS REPORTED IN THE STRONGEST
STORM IN STRUM IN TREMPEALEAU CO AT 127 AM. STORMS WERE BEING FUELED
BY DECENT MOISTURE CONVERGENCE ALONG THE FRONT AND 0-6KM BULK SHEAR
OF 40-50KT TO SUSTAIN STRONGER UPDRAFTS.

00Z 21JUN07 GFS AND NAM STILL SHOWING SOME VARIANCE ON WHERE EXACTLY
THIS FRONTAL BOUNDARY WILL WIND UP TODAY THROUGH FRIDAY. THIS WILL
HAVE A DEFINITE IMPACT ON WHERE THE FOCUS FOR MCS DEVELOPMENT WILL
LIE. HAVE GENERALLY TAKEN A BLEND OF THE TWO MODELS ON QPF
AMOUNTS/PLACEMENT THROUGH THE PERIOD...WHICH IS IN LINE WITH 21Z
SREF.

FOR TODAY...THE MODELS ARE INDICATING THE MOISTURE CONVERGENCE WILL
WANE THIS MORNING AS MOISTURE TRANSPORT DWINDLES. THIS WILL LEAD TO
DECREASING SHRA/TS ACTIVITY LEADING INTO THE MORNING HOURS.
MEANWHILE...THE FRONTAL BOUNDARY WILL END UP SOMEWHERE FROM ALONG
THE MN/IA BORDER TO ALONG THE WI/IL BORDER. STRENGTHENING LOW
PRESSURE OVER THE CENTRAL HIGH PLAINS THIS AFTERNOON WILL ENHANCE
THE ISENTROPIC LIFT/MOISTURE TRANSPORT ACROSS THE FRONTAL BOUNDARY.
MEANWHILE...ML MUCAPE INCREASES TO AROUND 4000J/KG THIS AFTERNOON
WITH 0-6KM SHEAR AROUND 40KT. THIS WILL BE ENOUGH FOR PRETTY RAPID
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WITH THE LIKELIHOOD OF A FEW
STORM REACHING SEVERE LEVELS. THE MAIN SEVERE THREAT WILL BE LARGE
HAIL...BUT CANNOT RULE OUT AN ISOLATED TORNADO OR TWO VICINITY OF
THE FRONTAL BOUNDARY WHERE ENHANCED INFLOW/HELICITY WILL EXIST.
ALSO A CONCERN WILL BE HEAVY RAINFALL POTENTIAL THIS AFTERNOON
THROUGH TONIGHT AS PRECIPITABLE WATER VALUES INCREASE TO AROUND 2
INCHES. RIGHT NOW IT APPEARS THE MAIN THREAT AREA FOR SEVERE/HEAVY
RAINFALL POTENTIAL WILL BE ALONG AND SOUTH OF A LINE FROM LAKE CITY
MN THROUGH RICHLAND CENTER WI.

THE BOUNDARY APPEARS TO GET SHOVED A BIT MORE SOUTH TONIGHT INTO
IA/IL WITH HELP FROM MCS ACTIVITY TO THE NORTH OF THE FRONT.
MOISTURE TRANSPORT STILL APPEARS TO BE FAIRLY STRONG THROUGH AT
LEAST 06Z FOR CONTINUED TS DEVELOPMENT NORTH OF THE FRONTAL
BOUNDARY. CONTINUED TRAINING OF THE STORMS FROM NORTHWEST TO
SOUTHEAST COULD LAY DOWN A GOOD AMOUNTS OF RAIN FOR SOME LOCALIZED
FLOODING OF URBAN AND LOW-LYING AREA.

A MID-LEVEL SHORTWAVE WILL THEN PROPAGATE SOUTHEAST ACROSS THE
DAKOTAS INTO IA ON FRIDAY. THIS WILL AGAIN ENHANCE THE LIFT ACROSS
THE STALLED BOUNDARY FOR MORE SHOWER AND THUNDERSTORMS. BETTER CAPE
AND SHEAR/RESULTANT SEVERE STORM POTENTIAL APPEARS TO GET SHIFTED
MORE SOUTH INTO CENTRAL IA.

THE SHORTWAVE AND SHOWER/THUNDERSTORM COMPLEX EVENTUALLY MOVES
SOUTHEAST INTO IL ON SATURDAY. HAVE KEPT A SMALL POP ACROSS FAR
SOUTH AS THIS AREA IS TOO CLOSE TO NORTHERN PERIPHERY OF THIS
DEPARTING COMPLEX.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

00Z 21JUN07 GFS/ECMWF STILL TRENDING TOWARD RIDGE OF HIGH PRESSURE
BUILDING ACROSS THE UPPER MIDWEST/UPPER MISSISSIPPI RIVER VALLEY
REGION THROUGH MONDAY FOR A PERIOD OF DRY AND WARMER WEATHER. BOTH
MODELS CONTINUE TO SHOW A VIGOROUS SHORTWAVE TROUGH/SURFACE COLD
FRONT MOVING ACROSS THE AREA TUESDAY/WEDNESDAY TIME FRAME FOR A
CHANCE OF SHOWERS AND THUNDERSTORMS. CURRENT EXTENDED GRIDDED
DATABASE HAS A GOOD HANDLE ON THIS SO NO CHANGES MADE AT THIS TIME.

&&

.AVIATION...

ONGOING CONVECTION ACROSS THE AREA SHOULD DISSIPATE DURING THE
MORNING HOURS. REDEVELOPMENT THEN EXPECTED BY THIS AFTERNOON ALONG
STALLED FRONTAL BOUNDARY EXTENDING FROM MN/IA BORDER TO THE WI/IL
BORDER. DUE TO UNCERTAINTY OF EXACT LOCATION OF STRONGEST STORMS...
WILL MAINTAIN MAINLY VFR CONDITIONS TODAY THROUGH TONIGHT AT KRST/KLSE
TAF SITES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...DAS
AVIATION...DAS
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT WED JUN 20 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-211100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1206 PM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN
TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES
SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY
FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST
OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE
MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL.

TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID
AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND
THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO
INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING
HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN
MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE
TO THE SOUTHEAST.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS
OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE
REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE
WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT.
SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE
DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS
WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING
WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS
CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT
THROUGH FRIDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 21, 1:32 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     HAIL             STRUM                   44.55N 91.39W
06/21/2007  M1.25 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

            IN ADDITION TO THE HAIL...THE OFFICER ESTIMATED 50 MPH
            WINDS

&&

BOYNE
Local storm report, Jun 21, 2:24 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     HAIL             ROCHESTER               44.01N 92.48W
06/21/2007  E0.50 INCH       OLMSTED            MN   BROADCAST MEDIA

            KTTC REPORTED PEA TO HALF INCH DIAMETER HAIL

&&

BOYNE
Local storm report, Jun 21, 2:31 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 AM     HAIL             ROCHESTER               44.01N 92.48W
06/21/2007  E0.75 INCH       OLMSTED            MN   AMATEUR RADIO

&&

BOYNE
Local storm report, Jun 21, 3:26 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
326 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     HAIL             LAKE CITY               44.45N 92.28W
06/21/2007  M1.00 INCH       WABASHA            MN   LAW ENFORCEMENT

&&

BOYNE
Local storm report, Jun 21, 3:28 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     HAIL             MANTORVILLE             44.07N 92.75W
06/21/2007  M0.75 INCH       DODGE              MN   LAW ENFORCEMENT

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:01 AM CDTSevere Thunderstorm WarningARXDodge, Olmsted44 min
Jun 21, 3:03 AM CDTSevere Thunderstorm WarningARXWabasha27 min
Jun 21, 3:16 AM CDTSevere Thunderstorm WarningARXDodge20 min
Jun 21, 4:17 AM CDTSevere Thunderstorm WarningARXDodge, Mower28 min
Jun 21, 4:41 AM CDTSevere Thunderstorm WarningARXFillmore22 min
Jun 21, 4:48 AM CDTSevere Thunderstorm WarningARXMower27 min
Jun 21, 4:35 PM CDTSevere Thunderstorm WarningARXMower55 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningARXOlmsted35 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningARXFillmore, Mower46 min
Jun 21, 5:46 PM CDTSevere Thunderstorm WarningARXWinona29 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.